# SDR AALA20190412001

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 13,560 hours, 6,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 788263
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTS EMERGENCY BATTERY 13WL FAILED THE EPSU TEST. REPLACED THE EMERGENCY BATTERY 13WL IAW AMM 33-51-38. OPS CHECK GOOD.
